RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Видеотека
Архив
Популярное видео

Поиск
RSS
Новые поступления





Для просмотра файлов Вам могут потребоваться






Международная молодежная конференция «Геометрия и управление»
14 апреля 2014 г. 10:50, г. Москва, МИАН
 


Heat Kernel Asymptotics at the Cut Locus on Riemannian and Sub-Riemannian Manifolds

Davide Barilari

University Paris Diderot, Paris, France
Видеозаписи:
Flash Video 334.5 Mb
Flash Video 2,004.2 Mb
MP4 334.5 Mb
Материалы:
Adobe PDF 2.8 Mb
Adobe PDF 54.7 Kb

Количество просмотров:
Эта страница:346
Видеофайлы:151
Материалы:75

Davide Barilari


Видео не загружается в Ваш браузер:
  1. Установите Adobe Flash Player    

  2. Проверьте с Вашим администратором, что из Вашей сети разрешены исходящие соединения на порт 8080
  3. Сообщите администратору портала о данной ошибке

Аннотация: In this talk I will discuss the asymptotics of the heat kernel $p_t(x,y)$ on a Riemannian or sub-Riemannian manifold. We will consider the small time asymptotics, both off-diagonal and at the cut locus, showing how the asymptotic of $p_t(x,y)$ behave depending on whether (and how much) $y$ is conjugate to $x$. Our results are obtained by extending an idea of Molchanov from the Riemannian to the sub-Riemannian case, and some details we get appear to be new even in the Riemannian context.
If time permits I will discuss how these techniques let us to identify the possible asymptotics for the heat kernel at the cut locus for a generic Riemannian manifolds (of dimension less or equal than $5$). This is a consequence of the fact that, among the stable singularities of Lagrangian maps appearing in the classification of Arnold, only two of them can appear as “optimal”, i.e. along minimizing geodesics.

Материалы: slides.pdf (2.8 Mb), abstract.pdf (54.7 Kb)

Язык доклада: английский

Список литературы
  1. D.Barilari, U. Boscain and R.W. Neel. Small time heat kernel asymptotics at the sub-Riemannian cut locus, Journal of Differential Geometry, 92 (2012), no.3, 373–416.  mathscinet
  2. D. Barilari, J. Jendrej. Small time heat kernel asymptotics at the cut locus on surfaces of revolution, Ann. Inst. Henri Poincaré, Anal. Non Linéaire 31 (2014), pp. 281–295.  mathscinet
  3. D. Barilari, U. Boscain, R.W. Neel and G. Charlot. On the heat diffusion for generic Riemannian and sub-Riemannian structures, arXiv preprint.


ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru
 
Обратная связь:
 Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2017